# SDR SIMA202002132005

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 32,045 hours, 30,187 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BRAKE VERY HARD TO ACTUATE RELEASEING BRAKE IS EASY SETTING BRAKE VERY HARD AND STICK-C/A-LUBEBRAKE HANDLE IAW AMM 324410. OPS CHECK IS GOOD
